# SDR QXEA2025081100293

- Difficulty date: August 6, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N634QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000726
- Aircraft time: 18,886 hours, 13,105 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101722
- Part serial: 3266
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 18,915 hours, 13,129 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2067. BURNING SMELL IN AFT GALLEY, FOLLOWED BY RH RECIRC FAN REMOTE CB TRIP. PLACED ON MEL AND RETURNED TO SERVICE. MEL CLEARED 8/10 BY REPLACING RH RECIRC. FAN IAW AMM 21-24-01-000/400-801-A. OPS CHECK GOOD. MTX PROCUDRES REVERSED & PLACARDS REMOVED. CLEAR MEL. RETURNED TO SERVICE.
